# SDR CA080618005

- Difficulty date: June 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,428 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 6018T30P14
- Condition: Bent
- Location: Engine Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT INGESTED A BIRD INTO THE NR1 ENGINE ON APPROACH. MTC INSPECTED AND FOUND A BENT FAN BLADE. ACFT TAKEN OUT OF SERVICE FOR A FAN BLADE REPLACEMENT. THIS WAS REPORTED BY THE CREW PICKING UP THE ACFT FOR THE NEXT FLIGHT, AFTER THEIR WALK AROUND. BENT FAN BLADE FOUND ON THE NR 1 ENGINE AFTER EVIDENCE OF BIRD INGESTION REPORTED BY THE PILOT.  ADVISES THAT THE BIRD WENT THROUGH THE CORE. CONTAMINATION FOUND THROUGHOUT THE COMPRESSOR. COMPRESSOR WASH REQUIRED. BLADE REPLACEMENT IN PROGRESS.
